The complex Monge-Ampère equation

Sławomir Kołodziej Institute of Mathematics, Jagiellonian University

TBD mathscidoc:1701.331849

Acta Mathematica, 180, (1), 69-117, 1996.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 85 downloads ] [ 0 comments ] [ Cited by 198 ]
@inproceedings{sławomir1996the,
  title={The complex Monge-Ampère equation},
  author={Sławomir Kołodziej},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203330608884558},
  booktitle={Acta Mathematica},
  volume={180},
  number={1},
  pages={69-117},
  year={1996},
}
Sławomir Kołodziej. The complex Monge-Ampère equation. 1996. Vol. 180. In Acta Mathematica. pp.69-117. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203330608884558.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved